# SDR USAA980213

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Crack
- Location: Bs 676.5
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK STATION 676.5, WL 206 PLUS WL 204, RBL 25 FLOORBEAM DOUBLER AND TRIPLER ON LONG FLOORBEAM UPPER AND LOWER CHORD.  INSTALLED NEW DOUBLER AND CHANNEL, REPAIRED PER EO 5791G632 AND 65C34537-26.  (M)
